im a female 21 years old and i had unprotected sex about week ago, on that night i took the drug Levonorgestrel , after few days i didnt have a regular bleeding after taking a pill ,now i'm waiting for my period and im really scared beacause i didnt see any sign, i also have some pain down and my bosom is very sensitive, what can i do? is these a normal effect of the medicine? Should i take a pregnancy test ?
Plan b is only 80% effective not a reliable form of birth control at all so you could be pregnant. If you luck out and are not it will mess your cycles up for a bit. Also you are only supposed to use plan b 2-3 times per year so if your not pregnant and want to continue to have sex best get on the pill or another reliable form of birth control. Good luck to you. :)
I'm currently 25 weeks pregnant after taking plan B so it isn't always effective. However, when you do take it it does mess up your cycle. The pharmacist told me when I bought it that I should expect my period to be 1-2 week late and if I was more than 3 week late to take a pregnancy test.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.